September, '00 | Briefing | Mail | Don't Say This | Articles | Other Places | Archives | Send Mail | Ed Dewke | Legal Stuff | Order | Search | PsorHeads
Soriatane Hell
from Robert T.

I have pustular psoriasis and have been taking soriatane for two months. I have experienced mood swings, peeling of the hands and feet, chapped lips, severe itching, and so far I have lost a total of five fingernails. I will lose the other five in a matter of time. I am also having the same problem with my toenails. I don’t know if my next condition is a reaction to the soriatane or not: I am breaking out with red bumps all over and the itching is beyond belief. I’ve forgotten what a good night’s sleep is like. -Robert T.

*****

See also:  Trying Soriatane (this month's mail)

Ed’s Response: If your next regularly-scheduled follow-up with the doc who prescribed soriatane isn’t tomorrow, try to reschedule it for tomorrow! Most people with these problems, and with whom I’ve corresponded, have abandoned the soriatane ship. You are not supposed to have to endure these side effects to calm your P. If you and your derm haven’t talked about methotrexate or cyclosporine, you might want to. Honestly, Robert ... I think I’d rather have the P than what you are going through. -Ed

This Month's Mail | Archives

www.flakehq.com